# SDR AALA20050520

- Difficulty date: August 10, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - COCKPIT AND FORWARD GALLEY CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY CHARGER ASSEMBLY FOR COCKPIT AND FORWARD GALLEY CEILING EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
